# SDR HNAA0600046

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 51,257 hours, 58,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82400033033
- Condition: Broken
- Location: Lt Mlg
- Part time: 51,257 hours, 58,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION LT MAIN GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED.  VISUALLY CONFIRMED DOOR CLOSED.  REMOVED AND REPLACED THE LT GEAR FORWARD DOOR PROXIMITY SENSOR.
